# SDR GLBA20061096

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 23,001 hours, 30,329 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 451 CRACKED ON THE TOP SIDEOF STRINGER 10R. CRACK APPROXIMATELY 1.1 INCH LENGTH.  MAINT REPAIRED FUSELAGE FRAME FLANGE AT FS 451 STRINGER 10R IAW SRM 51-70. REPAIR APPROXIMATELY 6 INCH BY 2 INCH. 2024-T3 .071. RII INSPECTIONS COMPLIED WITH IAW TASKCARD 8.2.1.
